# SDR DALA2021021700899

- Difficulty date: February 17, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 66,535 hours, 30,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: No Test
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DURING TEST FOUND PSU OXY PANEL 28DEF DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OPS CK GOOD. (7004771)
